Journal of Applied Mathematics

Journal of Applied Mathematics / 2003 / Article

Open Access

Volume 2003 |Article ID 927451 |

L. A. M. Hanna, "On representations of Lie algebras of a generalized Tavis-Cummings model", Journal of Applied Mathematics, vol. 2003, Article ID 927451, 10 pages, 2003.

On representations of Lie algebras of a generalized Tavis-Cummings model

Received13 Feb 2002
Revised09 Jul 2002


Consider the Lie algebras Lr,ts:[K1,K2]=sK3, [K3,K1]=rK1, [K3,K2]=rK2, [K3,K4]=0, [K4,K1]=tK1, and [K4,K2]=tK2, subject to the physical conditions, K3 and K4 are real diagonal operators representing energy, K2=K1, and the Hamiltonian H=ω1K3+(ω1+ω2)K4+λ(t)(K1eiΦ+K2eiΦ) is a Hermitian operator. Matrix representations are discussed and faithful representations of least degree for Lr,ts satisfying the physical requirements are given for appropriate values of r,s,t.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.